MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X115 (FDA); CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X115 (FDA); CATHETER, PERCUTANEOUS
Catalog Number M003IC0581150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the catheter shaft was broken.As per the additional information the device was prepared as per the dfu (direction for use) and there was no difficulty encountered when removing the device from the hoop.It is probable that the device was damaged during removal from its packaging or during the preparation of the device.The manufacturer is continuing investigate the catheter shaft breaks.Therefore, the exact cause of the catheter broken could not be determined.
 
Event or Problem Description
During the analysis of the returned device, it was revealed that catheter shaft was broken.The patient was not involved.

Brand Name
AXS CATALYST 5 - 058X115 (FDA)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7639709
Report Number3008881809-2018-00281
Device Sequence Number14047375
Product Code DQY
UDI-Device Identifier07613327012019
UDI-Public07613327012019
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberM003IC0581150
Device Lot Number19442047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1